Format

Send to

Choose Destination
See comment in PubMed Commons below
Scand J Infect Dis. 2004;36(6-7):527-8.

Tubulopathy consecutive to tenofovir-containing antiretroviral therapy in two patients infected with human immunodeficiency virus-1.

Author information

1
Department of Infectious and Tropical Diseases, Bichat Claude Bernard Hospital, Paris, France

Abstract

Tenofovir disopril fumarate, a new nucleotide analogue against human immunodeficiency virus-1 (HIV-1), can induce hypophosphataemia, the mechanism of which is unclear. Moreover, a renal tubulopathy can occur in long-term treated patients, as observed in 2 HIV-1-infected patients after 12 months of tenofovir therapy, with polyuria-polydipsia, proteinuria, glycosuria and amino-aciduria, which resolved after discontinuation of tenofovir. The risk of renal tubulopathy symptoms in patients on long-term tenofovir therapy should be noted.

PMID:
15307594
DOI:
10.1080/00365540310016169
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Taylor & Francis
    Loading ...
    Support Center